# SDR SWAA2020091713146

- Difficulty date: August 31, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241DF HAS FIBER STRANDS PULLING LOOSE ON UPPER SURFACE.  REPAIRED AREA ON UPPER SURFACE OF PANEL 241DF OF PULLED FIBERS, IAW B737-800 SRM 53-00-50-2R-1 SRM 53-00-50-2R-0.
